# SDR CA990301001

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543077
- Condition: Cracked
- Location: Mlg
- Component: 9543051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL FOUND CRACKED.  CRACK 20 CM LONG HAD OPENED ABOUT 6 MM.  THE CRACK HAD PASSED THROUGH TWO FINS AND WAS PROGRESSING TOWARDS THE OUTSIDE OF THE RIM.  TIRE DID NOT DEFLATE.  NO MECHANICAL DAMAGE IN AREA OF CRACK.
